# SDR CA991027078

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727116C
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517644140
- Condition: Failed
- Location: Bs 1253
- Stage of operation: DE
- Nature of condition: F, K
- Precautionary procedure: H

## Discrepancy

(CAN) ON DESCENT, CREW NOTICED THE A-SYSTEM HYDRAULIC LOW PRESSURE LIGHT ON FOLLOWED BY A TOTAL LOSS OF ALL A-SYSTEM OIL.   AIRCRAFT LANDED BY ALT MEANS AND TOWED OFF RUNWAY.   A-SYSTEM RETURN LINE IN AFT AIRSTAIR AREA HAD FAILED, NEW LINE INSTALLED.
